On a minimax control problem for a positional functional under geometric and integral constraints on control actions

Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

Язык оригиналаАнглийский
Страницы (с-по)85-100
Число страниц16
ЖурналProceedings of the Steklov Institute of Mathematics
Том293
DOI
СостояниеОпубликовано - июл 2016

Ключевые слова

    Предметные области ASJC Scopus

    • Mathematics (miscellaneous)

    Предметные области WoS

    • Математика, Прикладная
    • Математика

    Уровень публикации

    • Перечень ВАК

    Цитировать

    @article{27299807e0ff49969cb8b344c7d1fb0d,
    title = "On a minimax control problem for a positional functional under geometric and integral constraints on control actions",
    keywords = "minimax control, differential games, integral constraints, nonterminal payoff, DIFFERENTIAL-GAMES, PROGRAM SYNTHESIS",
    author = "Kornev, {D. V.} and Lukoyanov, {N. Yu.}",
    year = "2016",
    month = "7",
    doi = "10.1134/S0081543816050096",
    language = "English",
    volume = "293",
    pages = "85--100",
    journal = "Proceedings of the Steklov Institute of Mathematics",
    issn = "0081-5438",
    publisher = "Maik Nauka-Interperiodica Publishing",

    }

    On a minimax control problem for a positional functional under geometric and integral constraints on control actions. / Kornev, D. V.; Lukoyanov, N. Yu.

    В: Proceedings of the Steklov Institute of Mathematics, Том 293, 07.2016, стр. 85-100.

    Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

    TY - JOUR

    T1 - On a minimax control problem for a positional functional under geometric and integral constraints on control actions

    AU - Kornev, D. V.

    AU - Lukoyanov, N. Yu.

    PY - 2016/7

    Y1 - 2016/7

    KW - minimax control

    KW - differential games

    KW - integral constraints

    KW - nonterminal payoff

    KW - DIFFERENTIAL-GAMES

    KW - PROGRAM SYNTHESIS

    UR - http://www.scopus.com/inward/record.url?scp=84978492477&partnerID=8YFLogxK

    UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000380005200009

    UR - http://elibrary.ru/item.asp?id=27059106

    U2 - 10.1134/S0081543816050096

    DO - 10.1134/S0081543816050096

    M3 - Article

    VL - 293

    SP - 85

    EP - 100

    JO - Proceedings of the Steklov Institute of Mathematics

    JF - Proceedings of the Steklov Institute of Mathematics

    SN - 0081-5438

    ER -